# SDR CA980610009

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transducer
- Part number: 89769
- Condition: Failed
- Location: Nose Steering
- Component: Dowty, 89607
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) NOSE WHEEL STEERING WOULD KICK OFF AS SOON AS NOSE STEERING SWITCH SELECTED.  CAUTION LIGHT ON.  FOUND LDVT TRANSDUCER DEFECTIVE. THE SHAFT WAS BENT.
